response 1

LW  has a few factors that may affect her fertility and can potentially  cause delays in her getting pregnant. LW is obese and has PCOS which is a  known potential cause of infertility. I would advise the patient to  start making lifestyle changes in order to increase her fertility and  increase the chances of her getting pregnant. I would advise the patient  to start taking folic acid supplements, attend pre-pregnancy  preparation classes, and to begin exercising regularly (Melo et al.,  2015). The fact that the patient is taking metformin may benefit the  patient. This is because it will lower her glucose levels and may  actually induce ovulation (Melo et al., 2015). Diet modifications and  exercise can aid in weight loss and lower glucose levels as well as  cholesterol levels (Melo et al., 2015). If the diet and exercise was  successful and the patient’s cholesterol was improved, I would  discontinue the rosuvastatin as this drug can be harmful to the unborn  child (Lundberg & Mehta, 2018). I think that this suggestion would  be best for the patient because with the proper lifestyle modifications  the patient can lower her glucose and cholesterol levels, potentially  lose weight, and have more success conceiving.Benign  prostatic hyperplasia is a prostate adenoma that causes some degree of  obstruction to the bladder and patients may or may not experience  symptoms (Vasanwala et al., 2017). In this scenario, I would check the  patient’s blood pressure as the terazosin could cause a drop in blood  pressure that could lead to lightheadedness and dizziness (Kim et al.,  2016). Terazosin is a nonselective alpha blocker and can have many side  effects such as syncope, dizziness, muscle weakness, fatigue, and nasal  congestion (Kim et al., 2016). The symptoms that GD is complaining of  seem to be common side effects of terazosin. The fact that the patient’s  lower urinary tract symptoms are unimproved would lead me to ask the  patient if he would like to try an alternative medication to improve his  symptoms and avoid the side effects. I would suggest trying a different  class of medication such as a 5-alpha reductase inhibitor (Kim et al.,  2016). I believe that this would be the best suggestion because this  medication is a different class and may provide the patient with more  relief from his symptoms and have less side effects.References:Kim, E. H., Larson, J. A., & Andriole, G. L. (2016). Management of benign prostatic hyperplasia. Annual Review of Medicine, 67(1), 137-151. doi:10.1146/annurev-med-063014-123902Lundberg,  G., & Mehta, L. D. (2018, May 14). Familial hypercholesterolemia  and pregnancy. Retrieved February 03, 2021, from  https://www.acc.org/latest-in-cardiology/articles/2018/05/10/13/51/familial-hypercholesterolemia-and-pregnancyMelo,  A. S., Ferriani, R. A., & Navarro, P. A. (2015). Treatment of  infertility in women with polycystic ovary syndrome: Approach to  clinical practice. Clinics (Sao Paulo, Brazil), 70(11), 765–769. https://doi.org/10.6061/clinics/2015(11)09Vasanwala,  F. F., Wong, M., Ho, H., & Foo, K. T. (2017). Benign prostatic  hyperplasia and male lower urinary symptoms: A guide for family  physicians. Asian journal of urology, 4(3), 181–184. https://doi.org/10.1016/j.ajur.2017.05.003